# SDR CALA2014063091361

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 74,796 hours, 13,307 cycles
- Engine: Pwa PW4077
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DROPPED AT 1JH.  INSPECTED & REPACKED O2 MASKS IAW AMM 35-21-13.  OK FOR SERVICE.
